# SDR FDEA201210193690

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327050600400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232YG CENTER TOP SKIN CRACKED APPROX 8 INCHES FWD OF THE CLEVIS ADAPTER. AFT CLEVIS AREA CRACK APPROX 4".   FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
